I would like to focus on 3 classes of drugs that have been observed to cause permanent sexual dysfunction in some patients


#1

I would like to focus on 3 classes of drugs that have been observed to cause permanent sexual dysfunction in some patients. This means that a young boy may come to you to complain about sexual dysfunction, with symptoms such as numbness / anesthesia in the genital area, erectile dysfunction, disappearance of excitatory response to sexual stimuli, anedonic orgasm etc., and with which the hormonal dosages and the penile ecodoppler do not reveal any abnormality… Well, before referring these cases to psychosomatics, investigate whether the sexual symptoms appeared when taking or stopping these drugs: SSRI and SNRI antidepressants, finasteride (for androgenetic alopecia), isotretinoin (for acne). In some cases, these drugs cause persistent syndromes with currently untreatable sexual symptoms (Cialis restores an erection but not arousal or sexual pleasure). Post-SSRI Sexual Dysfunction, Post Finasteride Syndrome, Post Retinoid Syndrome.